# SDR DALA2015030901992

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 65,747 hours, 48,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 3 CEILING EMERGENCY LIGHTS INOPERATIVE IN THE FWD CABIN AREA. MSP MAINTENANCE R & R THE EMERGENCY LIGHT POWER SUPPLY IAW MM 33-53-00. OPS CHECKED NORMAL.  LP6972433.
